# SDR 2020FA0000442

- Difficulty date: October 9, 2020
- Submitted: October 9, 2020
- Operation: General aviation
- Aircraft: N6794D
- Make and model: Cessna 421C
- Aircraft serial: 421C1030
- Aircraft time: 6,797 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Condition: Corroded
- Location: Zone 100
- Part time: 6,797 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED REAR SPAR AND FOUND CORROSION ON AFT SPAR RT SIDE WHERE DOUBLE PLATE IS RIVETED TO SPAR.  INTERGRANULAR CORROSION BETWEEN THE DOUBLE AND SPAR.  ALSO NOTED RIVETS ARE POPPING OFF DUE TO THE SEVERE CORROSION.
